RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 188, Number 11  


Chaos of 'split torus' type in three-dimensional relaxation systems
A. Yu. Kolesov, Yu. S. Kolesov, N. Kh. Rozov
3
On the correspondence between boson Fock space and the $L^2$ space with respect to Poisson measure
Yu. A. Neretin
19
On subgroup distortion in finitely presented groups
A. Yu. Ol'shanskii
51
On the existence of complements of the canonical divisor for Mori conic bundles
Yu. G. Prokhorov
99
Effective criteria for the strong sign-regularity and the oscillation property of the Green's functions of two-point boundary-value problems
G. D. Stepanov
121
From the Editorial Board of Matematicheskii Sbornik
160
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019